# SDR AUS20020380

- Difficulty date: April 25, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211
- Condition: Failed
- Location: Nr 4
- Part time: 52,274 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(AUS) ON ROTATION A LOUD BANG WAS HEARD AND NR 4 EPR INDICATION DROPPED AND SPARKS WERE REPORTED FROM THE NR 4 ENGINE. THE ENGINE WAS SHUT DOWN.
